# SDR SWAA2022041235370

- Difficulty date: December 28, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Broken
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOORBOARD PANEL 221FF CORNER BROKEN. / REPAIRED CORNER WITH WET-LAY-UP REPAIR ON FLOORBOARD PANEL (221FF) I/A/W B737-800 SRM 53-00-50-2R-1 (3) A-M (REV 68)
